Volume 5, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Extensions of maps to the projective plane

Jerzy Dydak and Michael Levin

Algebraic & Geometric Topology 5 (2005) 1711–1718

arXiv: math.GT/0410370

Abstract

It is proved that for a 3–dimensional compact metrizable space X the infinite real projective space P is an absolute extensor of X if and only if the real projective plane P2 is an absolute extensor of X (see Theorems 1.2 and 1.5).

Keywords
cohomological, extensional dimensions, projective spaces
Mathematical Subject Classification 2000
Primary: 55M10
Secondary: 54F45
References
Forward citations
Publication
Received: 1 June 2005
Accepted: 7 November 2005
Published: 7 December 2005
Authors
Jerzy Dydak
Department of Mathematics
University of Tennessee
Knoxville TN 37996-1300
USA
http://www.math.utk.edu/~dydak/
Michael Levin
Department of Mathematics
Ben Gurion University of the Negev
P.O.B. 653
Be’er Sheva 84105
Israel